Bruise in warfarin patient

Bruise in warfarin patient

M330/1438 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 2.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Drug-related bruise on the buttock of a 79-year-old woman. The bruise developed after a fall. At the time of the fall, the patient was taking the drug warfarin, to treat atrial fibrillation. Warfarin is a blood-thinning drug that impairs the ability of blood to clot. This can lead to minor injuries resulting in extensive bruising.

Release details: Model release available. Property release not required.

Keywords: 70s, 79, adult, blood thinning, bruise, bruising, buttock, caucasian, clinical, condition, disorder, drug related, elderly, female, healthcare, human body, induced, injury, internal bleeding, medical, medicine, old, patient, seventies, vascular, warfarin, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.